# SDR COMA0660411

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 14,876 hours, 12,574 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 617501
- Part serial: 98231
- Condition: Faulty
- Location: Mlg
- Part time: 29,119 hours, 26,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5573 - EN ROUTE JFK - RDU RECEIVED A LANDING GEAR DISAGREE WARNING.  REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
